Metrics

From
Solution of the Burgers Equation by the Method of Lines by J. Biazar, Z. Ayati and S. Shahbazi American Journal of Numerical Analysis. 2014, 2(1), 1-3 doi:10.12691/ajna-2-1-1
Views
13785
Html 13446
Abstract 339
25 December 2013 (publication date) through 02 April 2020 *
18.70 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5778
PDF2578
Epub573
XML935
PPT579
Figures224
Tables889
Export: 1876
RIS592
BibTex568
Endnote716
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com